# SDR DL75A040287

- Difficulty date: April 1, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 53,207 hours, 26,998 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B757M
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 4 AND NR 8 MAIN TIRES BLOWN/DEFLATED CONFIRMED BY GROUND PERSONNEL ON TAKEOFF AT LGA.  NR 8 TIRE LOST CAP, NR 4 TIRE FLAT.  REPLACED ALL 4  WHEEL ASSYS ON RIGHT TRUCK.  ALSO REPLACED NR 8 BRAKE LINE AND NR 4 AND 8 BRAKE ASSYS DAMAGED BY TIRE CAP.  REPLACED NR 7 SPOILER PANEL DUE TO DAMAGE.
